MathSciNet Relay Station
MathSciNet bibliographic data
MR1399891 39A10
Zhang, J. M.; Li, X. C.; Qu, C. K. Error bounds for asymptotic solutions of second-order linear difference equations. J. Comput. Appl. Math. 71 (1996), no. 2, 191–212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement